# SDR DALA2021022201030

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 68,986 hours, 9,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unlatched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 FWD FAP EMERGENCY LIGHT SWITCH WILL NOT LATCH.  CORRECTIVE ACTION: R+R FAP.  OPS CHECK GOOD IAW A330 AMM 23-73.  (7595933)
